# SDR COMA9630088

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Guard
- Condition: Loose
- Location: Rt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION GUARD ON ONE BLADE OF RT PROPELLER IS LOOSE AND PEELING.  REBONDED EROSION GUARD.
